I've merged you new topic into your Intro/Update topic. Each member has 1 Intro topic where they can ask questions and journal their progress. That way all of your history is in one place.
Could you please add the date that you reinstated the 1mg? In a few weeks' time what you have said "at 7.5 weeks" is not going to make sense and will mean that we will have to read back through your posts to get the information. It would be helpful if you could revise your signature so it is easier to get the information we need. Include the original reason for going on the drug. Taking out the symptoms will make it more helpful and easier to read. You can always copy and paste your current signature and post it in your topic. The most useful type of signature has details for the last 12-18 months of all drugs, dates, doses and discontinuations & reinstatements. If you can't remember dates, please write it as "early March" or "mid-August". And a summary of any drugs prior to that which can just be listed with start and stop years. Include all prescription, non-prescription drugs and supplements you are currently taking. Thank you.
These might help:
What should I expect from my doctor about withdrawal symptoms?
How do you talk to a doctor about tapering and withdrawal?
You don't develop new mental disorders from withdrawal, but they are withdrawal symptoms. Doctors don't seem to understand how strong these drugs are.
My personal experience: Just today I tried to reduce my dose by 2.5mg (from 45mg to 42.5mg). When I started getting my usual withdrawal symptom of ear pressure and pain I checked my tapering time line and realised that I was trying to drop from 50mg to 42.5mg in just over a month. I had been okay on 45mg for 10 days but that extra 2.5mg made a big difference today, so I went and took the rest of my old dose.
It will take about 4 days for the drug to get to steady state in your blood and then a few more days for it to register in the brain. You may feel some improvement within hours or within the first day or two. You will most likely do best by holding on your current dose for at least 2 months, possibly 3 before commencing a 10% taper. Keep daily notes of symptoms which improve, worsen, stay the same.
Please read Windows and Waves Pattern of Stabilization. Healing isn't linear and some symptoms may hang around and then go then a new one appear for a while and then the old one may return. Please do not updose at the first sign of a symptom. If the symptom is bad and it is persistent, ask yourself can you live with it. If you can't, only updose a very small amount. It is good to learn and practise Non-drug techniques to cope with emotional symptoms. These might also be helpful Acceptance and Acceptance and Mindfulness. Yoga for calming (very simple poses can help greatly)
Unfortunately we don't know what the time frame will be because everyone is different. Some people can come off the drugs quickly while others have to do very slow and careful tapers with long holds.
The only supplements that SA recommends are Magnesium and Omega-3 Fish Oil. Try each one separately and start with a low dose.
Let's Talk Withdrawal Podcasts - James Moore is looking for people to tell their stories
Antidepressants: 25 years - 1 unknown, Prozac (caused muscle weakness), Zoloft; Cipramil CTed (very sick for 2.5 wks soon after)
Pristiq: 50mg mid 2012, 100mg beg 2014 (mild Serotonin Toxicity) Current: Pristiq 28mg (from 3 March 17)
Tapering history & graph
My website - includes my brief history + links to videos & information on the web
I've still got a way to go ... but I've already come a long way!!!
PLEASE NOTE: I am not a medical professional.